advertisement
Question
Posted by: butterfly | 2010/05/10

depo - period for over 2 months

I am on the injection depo vera I went late for my injection which I did 2 months ago it was only 3 days late &  now I am bleeding continuously for over 2 months its not heavy bleeding very little but I have these terrible stomach pain when I wake up in the morning &  even a terrible backache this only happens as soon as I wake up then the pain subsides for the whole day &  returns for about 20 minutes the next morning. What do I do when will my period stop &  are there any chances of me falling pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could go to your doctor and take the Pill for a few months to sort out the periods. The backache is unlikely to be related to the Depo.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/05/12

You could go to your doctor and take the Pill for a few months to sort out the periods. The backache is unlikely to be related to the Depo.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement